Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is There Any Problem With Taking Azithromycin While On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Azithromycin (Zithromax)

... What Is Azithromycin? Why Do People With HIV Take Azithromycin? What About Drug Resistance? How Is Azithromycin Taken? What Are the Side Effects? How Does Azithromycin React With Other Drugs? What Is Azithromycin? Azithromycin is
Ask the Experts

Prophylaxis Fatigue and Confusion

Hi Dr. I have a question concerning the use of prophylaxis. I've been HIV+ for 9 years and off meds with cd4 of 24 at 4%. I have finally committed to treatment again after my last course of 2+ years of truvada*boosted Reyataz never achieved full...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...aerosolized pentamidine). Your concern about polypharmacy is legitimate but resistance from the meds has not been much of a problem fortunately. Hopefully you will suppress rapidly (usally the case with that regimen)and have a reasonable CD4... Read more »

Body aches, flu symptoms, etc.

My husband was diagnosed with AIDS Nov 5, 2010 without any prior diagnosis or knowledge of him having HIV etc. His CD4 was 45 and his VL was 659,000. They checked his labs again on Dec 13 and his CD4 was 95 and his VL was 213,000 (without HIV...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Xrays usually improve though often slower than the clinical improvement. In our clinic we often see sick pxs starting new HIV meds fairly often (even weekly) until things are going better (and encourage partners/spouses to come to clinic to ask... Read more »

Fluconazole dosage for thrush?

Hello, and thanks for the forum. I hope this question is in the right place. My partner was diagnosed two weeks ago with advanced HIV, CD4 of 60 and a "high" viral load (percentage wasn't provided to us). Daily Bactrim double strength and...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...then no worries, but be mindful of any lack of response.2) Regarding fatigue, this is very common among persons with advanced HIV disease. There are many causes, including but certainly not limited to anemia or depression. We commonly see low... Read more »

Cough = KS?

Well, I can't kick this cough, so of course I'm comtemplating KS. I was diagnosed by my "regular doctor" with bronchitis and pharyngitis, after first "giving it a week" to get better with cough syrup. Now after a round of cefdinir and a round of...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...including the skin. Lung exam, standard chest X-ray, a chest CT scan, and bronchoscopy are all part of an evaluation for lung problems with more aggressive diagnostic testing considered if the clinician is concerned about the clinical picture.... Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to serious health problems and can prevent HIV drugs from entering the system and fighting HIV. It's best to report these... Read more »
The Well Project

Gynecological Problems

...taking for other conditions. Aaron E, Levine AB. Gynecologic care and family planning for HIV-infected women. (Aug, 2005) AIDS Reader 15(8):420-423,426-428. Ameli N, Bacchetti P, Morrow RA, Hessol NA, Wilkin T, Young M, Cohen M, Minkoff H,... Read more »
AIDS InfoNet

Nervous System Problems and Dementia

... What Are Nervous System Problems? What Are the Signs of CNS Problems? What Makes Nervous System Problems Worse? How Are CNS Problems Treated? The Bottom Read more »
The Body

What Is HIV?

...their viral load is high), eventually their immune system will weaken to the point that they may develop life-threatening health problems. If you're newly diagnosed, it can also be incredibly beneficial if you seek out support, get help from... Read more »
Connect With Others

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block Read more »

Several health problems

Posted by Anonymous, 1 Reply
...I have been diagnosed with Aids 2 years and a half. Since then many things have been going wrong, kidney stones,hip necrosis,skin problems,severe vertigo,etc. Read more »

Treating Chlamydia with Azithromycin

Posted by Anonymous
...the doctor was not sure how long to refrain from having sex with one another. Was wondering if anyone else knew or has been on azithromycin and knows how long we can't have sexual pleasure with each other. Thanks Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...I'm traveling to Russia and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What Read more »